# SDR ASAA2013101096156

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,079 hours, 3,300 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON BOTH FMC CDUS.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
